Jump to content

NomiSomi3: Eye withdrawal symtpoms


Recommended Posts

NomiSomi3

My names Noman, 21. 

 

I took

 

Anafranil

Lexapro

Zoloft

Venlafaxine

Prozac

 

over the course of 1 year. 

 

Now i have SSRI and SNRI withdrawl. Putting aside the other withdrawl symtpoms, the worst one it eye

It feels as if I cannot open my eyes, when I do my eye muscles from my brain to my eye feel like they want to force shut, and i get this irriation. This leads to eye pressure, eye blood rush, eye weakness, eye cant focus,  etc. I know for sure its withdrawl symptom because wheni went on prozac, it went away.

Has anybody else experineced this, if so, is it dangeros? does it go away?  please share

Link to post
  • ChessieCat changed the title to NomiSomi3: Eye withdrawal symtpoms
  • Moderator
Gridley

Welcome to SA, NomiSomi3.

 

Eye and vision problems are common withdrawal symptoms.  Just to make sure, I'd recommend you see a doctor.  If all is well with the doctor, the withdrawal symptoms are not dangerous and will fade with time.

Vision symptoms: floaters, snow, blurred/dimmed vision ...

Vision symptoms: floaters, snow, blurred/dimmed vision ...

Here is some useful information on withdrawal and the healing process:

 

What is withdrawal syndrome.

 

Daily Checklist of Antidepressant Withdrawal Symptoms (PDF) 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well:

 

Video:  Healing From Antidepressants - Patterns of Recovery

 

Brain Remodelling 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Lorazepam 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020 Begin 6-week Ativan-Valium crossover.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins E and D3, magnesium glycinate, probiotic, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
NomiSomi3
Posted (edited)

Has anyone recovered 100% in under 1 year?

 

My names Noman, 21. Used to be a top notch college student, now temporary crippled due to antidepressants withdrawl. 

 

I had a question for anyone who can reach out to this post. Has anyone recovered from antidepressant withdrawal in under 1 year after being on 5 antidepressants like me?:

 

Anafranil/Zoloft- October 2018- January 2019

Lexapro- March 2019-April 2019

Venlafaxine- 1.5 week

Prozac- 3 months

-Currently in SSRI and SNRI withdrawl, Drank Caffiene for a whole month, and now i have trouble opening my eyes

-Has anyone had a similar situation to me, in regards to the number of drugs they took and duration they were on it, and did they recover under a year? 

 

please kindly let me know thanks! 

 

My withdrawl symtpoms:

-Cant open eyes due to severe eye muscle tension and an weird feeling i get, along with other eye issues

-Brain Fog

-Tinnitus

-Brain whoosh (feelings like something inside my brain is constantly moving around 24/7, please message me if you have experienced this too, and is it dangerous?) 

-Brain feels Numb and empty

-Cognitive issues 

 

 

 

Edited by ChessieCat
added topic title
Link to post
  • Moderator
ChessieCat

Hi nomisomi

 

I've merged you new post with your Introduction topic.  This is your own Introduction topic where you can ask questions, journal your progress and connect with the community.

 

Members who have a sun symbol ☼ at the beginning of their topic title are members who are doing really well in their recovery.

 

Here is the link to SA's success stories:  success-stories-recovery-from-withdrawal

NEW!!!              INTERVIEW with Altostrata, SA's founder               NEW!!! 

 

ADs:  25 years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015  Current from 14 Nov 2020:  Pristiq 0.50 mg

My tapering program                                      My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Link to post
  • 3 weeks later...
BigPharmaStinks
On 6/4/2020 at 1:03 AM, NomiSomi3 said:

Has anyone recovered 100% in under 1 year?

 

My names Noman, 21. Used to be a top notch college student, now temporary crippled due to antidepressants withdrawl. 

 

I had a question for anyone who can reach out to this post. Has anyone recovered from antidepressant withdrawal in under 1 year after being on 5 antidepressants like me?:

 

Anafranil/Zoloft- October 2018- January 2019

Lexapro- March 2019-April 2019

Venlafaxine- 1.5 week

Prozac- 3 months

-Currently in SSRI and SNRI withdrawl, Drank Caffiene for a whole month, and now i have trouble opening my eyes

-Has anyone had a similar situation to me, in regards to the number of drugs they took and duration they were on it, and did they recover under a year? 

 

please kindly let me know thanks! 

 

My withdrawl symtpoms:

-Cant open eyes due to severe eye muscle tension and an weird feeling i get, along with other eye issues

-Brain Fog

-Tinnitus

-Brain whoosh (feelings like something inside my brain is constantly moving around 24/7, please message me if you have experienced this too, and is it dangerous?) 

-Brain feels Numb and empty

-Cognitive issues 

 

 

 

My story and symptoms are similar to yours. Feel free to PM me if you would like to discuss symptoms and the process of recovery :).

Clomipramine: 50mg October-December 2016 

Vyvanse: 20mg on most days from December 2016-February 2017, 10mg on most days from February-December 2017, 5-10mg as needed afterward. Stopped Vyvanse April 2018.

Clonazepam: 0.25mg x3 February 2018-April 2018, 0.25mg x2 April-June 2018, 0.25mg x1 June-August 2018, tapered off 0.25mg over the course of 2 weeks.

Escitalopram: 10mg December 2016, 15mg January 2017, 20mg February-December 2017, 30mg January 2018, 40mg February-April; began taper end of April, 15mg mid-June 2018, rushed from 15-0mg from mid-June to late June 2018. Reinstated to 1mg August 2018, then 2mg then 5mg then 10mg over the course of 5 weeks. Decreased from 10mg to 8mg for 2 weeks, then from 8mg to 0mg when Vortioxetine was added. Reinstated within a few days to 2mg (in early November) and then dropped to 1mg in early December.

Vortioxetine: 5mg October-December 2018, tapered off over the course of 10 days after on it. 

December 7, December 2018 - June 22: Escitalopram 1mg.

Current: No psychoactive meds ever again.

 

Supplements: Mg2+ 600-800mg/day (most comes from HardyNutritionals DENs of which I take 12 capsules a day), 3000mg omega-3 oil, 1000mg vitamin C, tried 20+ other supplements before realizing that they are not effective for a destabilized central nervous system.

 

 

 

Link to post
  • Moderator
ChessieCat
On 6/4/2020 at 3:25 PM, ChessieCat said:

Members who have a sun symbol ☼ at the beginning of their topic title are members who are doing really well in their recovery.

 

Here is the search link:  Surviving antidepressant members with sun symbol

NEW!!!              INTERVIEW with Altostrata, SA's founder               NEW!!! 

 

ADs:  25 years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015  Current from 14 Nov 2020:  Pristiq 0.50 mg

My tapering program                                      My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy